Journal of the Mathematical Society of Japan

Some studies on Siegel domains

Kazufumi NAKAJIMA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 27, Number 1 (1975), 54-75.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240434882

Digital Object Identifier
doi:10.2969/jmsj/02710054

Mathematical Reviews number (MathSciNet)
MR0367317

Zentralblatt MATH identifier
0293.32030

Subjects
Primary: 32M15: Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras [See also 22E10, 22E40, 53C35, 57T15]
Secondary: 32M05: Complex Lie groups, automorphism groups acting on complex spaces [See also 22E10]

Citation

NAKAJIMA, Kazufumi. Some studies on Siegel domains. J. Math. Soc. Japan 27 (1975), no. 1, 54--75. doi:10.2969/jmsj/02710054. https://projecteuclid.org/euclid.jmsj/1240434882


Export citation